# SDR KBM2006F00161

- Difficulty date: April 17, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B2
- Aircraft serial: 2884
- Aircraft time: 6,362 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 56337078012
- Part serial: 1096
- Condition: Intermittent
- Location: Cockpit
- Part time: 851 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NG GAUGE, UNIT INTERMITTENT, REMOVED AND REPLACED.  (K)
